See Alike in...

Alike App

Browser

Wonderlandmoon

680d

My anxiety has ramped up the last couple of months. I started zoloft I think 4 or 5 weeks ago. I thought it was getting better then the past couple of days it seems to be coming back. Do I just keep trying to wait this medication out?

Top reply
    • Katastrophe

      680d

      Maybe ask your doctor about adjusting your dosage. I had to change mine three times before I got it right.

    • Katastrophe

      680d

      Maybe ask your doctor about adjusting your dosage. I had to change mine three times before I got it right.

    • SumShine84

      680d

      My anxiety has been horrible lately too! I have never tried zoloft, but I have tried lorazapam and it worked for a week and then stopped, from what I have learned you have to continually up the dosage as your body gets used to it, once I learned that I ended up just stopping and trying other methods to get control of the anxiety. But definitely speak with your doctor about it, you may need a higher dose.

    • delightfullyND

      680d

      I would speak with your doctor just to be sure!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion